MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT
Catalog Number PWF030KX
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the silicone casing of purewick flex cause a pressure sore on patient's vagina.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: warnings: the purewick flex female external catheter is designed for single use only.Trying to wash, sanitize or reuse it may lead to risk of infection or illness.This may damage the product and materials.The product may not work and cause injury or illness.To avoid potential skin injury, never push or rub the product against the skin during placement or removal.Do not block airflow to the product (e.G., blocking the vent hole, bedpan, barrier creams).Do not insert the product into vagina, anus, or other body orifice.Stop use if an allergic reaction occurs.After use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.Do not use on users with frequent episodes of stool incontinence without a fecal management system in place.Do not use on users with skin irritation or breakdown at the site.Use with caution on users who had recent surgery of the external female anatomy.Do not use on users with moderate or heavy menstruation who cannot use a tampon.Note: if skin irritation or breakdown is seen, do not use the product.Maintenance: replace the product every 12 hours or if soiled with feces or blood.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT
Common Device Name
FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23735148
Report Number1018233-2025-10864
Device Sequence Number10615682
Product Code NZU
UDI-Device Identifier00801741226953
UDI-Public(01)00801741226953
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPWF030KX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale